Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 137, NWS Wilmington, OH

July 1, 20126 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 1, 2012, 5:12 PM EDT for 6 counties in Ohio. It was in force for 37 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 5:12 PM EDT (21:12 UTC)
Expired
Jul 1, 2012, 5:49 PM EDT
In force
37 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clark County, OH, Darke County, OH, Greene County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 61 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:18 PM EDTTSTM WND DMGWest Milton, OHNUMEROUS LARGE BRANCHES DOWN. TIME ESTIMATED FROM RADAR.
Jul 1, 5:22 PM EDTTSTM WND DMGTipp City, OHNUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.
Jul 1, 5:28 PM EDTTSTM WND DMGNew Carlisle, OHLARGE BRANCHES BROKEN.
Jul 1, 5:29 PM EDTTSTM WND GST 55Tipp City, OH
Jul 1, 5:31 PM EDTTSTM WND DMGVandalia, OHBRANCHES AND LIMBS DOWN.
Jul 1, 5:35 PM EDTTSTM WND GST 59Kffo Wright-Patt Afb, OH
Jul 1, 5:40 PM EDTTSTM WND DMG8 W Springfield, OHMULTIPLE TREES DOWN OR UPROOTED IN THE AREA OF NORTH HANSEN ROAD. SOME OF THESE TREES WERE ON HOUSES.
Jul 1, 5:42 PM EDTTSTM WND GST 57Tipp City, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:16 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2142 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WUUS51 KILN 012112
SVRILN
OHC023-037-057-109-113-135-012200-
/O.NEW.KILN.SV.W.0137.120701T2112Z-120701T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN GREENE COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 600 PM EDT.

* AT 510 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED   
ALONG A LINE EXTENDING FROM LUDLOW FALLS TO CASTINE...MOVING 
SOUTHEAST AT 40 MPH. THESE STRONG WINDS MAY OCCUR WELL AHEAD OF ANY 
RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  LEWISBURG...
  WEST MILTON...
  TIPP CITY...
  ENGLEWOOD...
  TROTWOOD...
  NEW CARLISLE...
  VANDALIA...
  HUBER HEIGHTS...

IN ADDITION...CASTINE...WEST MANCHESTER...LAURA...ITHACA...LUDLOW
FALLS...GORDON...POTSDAM AND VERONA ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 14 AND 51...
I-75 BETWEEN MILE MARKERS 54 AND 73...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL INDIANA AND WEST CENTRAL OHIO. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY
EVENING FOR SOUTHWEST OHIO.

&&

LAT...LON 3996 8386 3983 8388 3974 8411 3980 8448
      3991 8476 4005 8430
TIME...MOT...LOC 2112Z 286DEG 33KT 4005 8435 3993 8464

$$

HATZOS
3 follow-up statements
525 
WWUS51 KILN 012123
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT SUN JUL 1 2012

OHC023-037-057-109-113-135-012200-
/O.CON.KILN.SV.W.0137.000000T0000Z-120701T2200Z/
CLARK OH-DARKE OH-GREENE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
523 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN PREBLE...NORTHERN MONTGOMERY...SOUTHERN MIAMI...
NORTHWESTERN GREENE...SOUTHEASTERN DARKE AND WESTERN CLARK
COUNTIES...

AT 518 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TIPP CITY TO LEWISBURG...MOVING 
SOUTHEAST AT 50 MPH. STRONG WINDS MAY OCCUR WELL BEFORE THE ARRIVAL 
OF ANY RAIN.

LOCATIONS IMPACTED INCLUDE...
ENGLEWOOD...VANDALIA...NEW CARLISLE...TROTWOOD...HUBER HEIGHTS...
NORTHRIDGE...DAYTON...ENON...WRIGHT-PATTERSON AFB AND FAIRBORN.

IN ADDITION...BROOKVILLE...BROWN...NORTHVIEW...PHONETON...BRANDT...
FORT MCKINLEY...SHILOH AND PARK LAYNE ARE NEAR THE PATH OF THESE
STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 14 AND 51...
I-75 BETWEEN MILE MARKERS 54 AND 73...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3996 8386 3983 8388 3974 8411 3980 8448
      3987 8467 3994 8467 4005 8430
TIME...MOT...LOC 2123Z 295DEG 48KT 3996 8415 3984 8444

$$

HATZOS
665 
WWUS51 KILN 012134
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT SUN JUL 1 2012

OHC037-135-012143-
/O.CAN.KILN.SV.W.0137.000000T0000Z-120701T2200Z/
DARKE OH-PREBLE OH-
534 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PREBLE AND
SOUTHEASTERN DARKE COUNTIES HAS BEEN CANCELLED...

THE STRONG WINDS HAVE MOVED OUT OF DARKE AND PREBLE 
COUNTIES...THEREFORE THE WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3978 8433 3984 8438 3996 8438 4002 8428
      3996 8386 3983 8388 3974 8411
TIME...MOT...LOC 2133Z 295DEG 48KT 3987 8398 3976 8427

$$

OHC023-057-109-113-012200-
/O.CON.KILN.SV.W.0137.000000T0000Z-120701T2200Z/
CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
534 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN MONTGOMERY...SOUTHERN MIAMI...NORTHWESTERN GREENE
AND WESTERN CLARK COUNTIES...

AT 531 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CRYSTAL LAKES TO 
TROTWOOD...MOVING SOUTHEAST AT 50 MPH. STRONG WINDS MAY OCCUR WELL 
AHEAD OF ANY RAIN.

LOCATIONS IMPACTED INCLUDE...
ENON...WRIGHT-PATTERSON AFB AND FAIRBORN.

IN ADDITION...GREEN MEADOWS...SNYDERVILLE...HOLIDAY VALLEY...
RIVERSIDE AND OVERLOOK-PAGE MANOR ARE NEAR THE PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 24 AND 51...
I-75 BETWEEN MILE MARKERS 54 AND 72...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3978 8433 3984 8438 3996 8438 4002 8428
      3996 8386 3983 8388 3974 8411
TIME...MOT...LOC 2133Z 295DEG 48KT 3987 8398 3976 8427

$$

HATZOS
593 
WWUS51 KILN 012149
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT SUN JUL 1 2012

OHC023-057-109-113-012159-
/O.CAN.KILN.SV.W.0137.000000T0000Z-120701T2200Z/
CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
549 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY...
SOUTHERN MIAMI...NORTHWESTERN GREENE AND WESTERN CLARK COUNTIES HAS
BEEN CANCELLED...

AN ADDITIONAL SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
PORTIONS OF CLARK...GREENE...AND MONTGOMERY COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3978 8433 3984 8438 3996 8438 4002 8428
      3996 8386 3983 8388 3974 8411
TIME...MOT...LOC 2149Z 295DEG 48KT 3978 8373 3967 8402

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:08 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 1, 4:08 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT SUN JUL 1 2012

.SYNOPSIS...
DISTURBANCES TRAVELING ALONG A NORTHWEST FLOW ALOFT WILL CONTINUE
TO INTERACT WITH A FRONTAL BOUNDARY AND A VERY WARM AND HUMID
AIRMASS OVER THE NEXT COUPLE OF DAYS. THIS WEATHER REGIME WILL
RESULT IN A CHANCE OF THUNDERSTORMS EACH DAY...WHILE THE PERIOD OF
ABOVE NORMAL TEMPERATURES PERSISTS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THUNDERSTORM COMPLEX THAT DEVELOPED IN A VERY UNSTABLE AIRMASS
ALONG A FRONTAL BOUNDARY WITH A MODERATELY SHEARED ENVIRONMENT IS
MOVING INTO THE NORTHWEST PART OF THE FA. SEVERE THUNDERSTORM
WATCH 443 IS IN EFFECT THERE UNTIL 8 PM. WENT WITH CAT POPS IN THE
WATCH AREA. FURTHER DEVELOPMENT ALONG THE FRONTAL BOUNDARY IS
EXPECTED SOUTHEAST OF THE WATCH AREA SO SEVERE STORMS MAY DEVELOP
OUTSIDE OF THE CURRENT WATCH.

AFTER WIDESPREAD CONVECTION MOVES EAST AND DIMINISHES WITH LOSS OF
DAYTIME HEATING...THERE WILL STILL BE A LOW CHANCE OF
THUNDERSTORMS OVERNIGHT. TEMPERATURES WILL FALL TO AROUND 70 FOR
LOWS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
WITH THE NEARLY STATIONARY FRONTAL BOUNDARY PARALLEL TO THE
NORTHWEST UPPER FLOW...A CHANCE OF THUNDERSTORMS WILL PERSIST ON
MONDAY. WITH MODELS INDICATING LOWER INSTABILITY...PERHAPS THE
CHANCE FOR SEVERE THUNDERSTORMS WILL BE DIMINISHED COMPARED TO
SUNDAY.

HEAT AND HUMIDITY WILL LINGER WITH HIGHS REACHING THE 9OS AND HEAT
INDICES 100. ISSUED AN EXCESSIVE HEAT WARNING FOR DAYTON AND
CINCINNATI WITH A HEAT ADVISORY FOR THE REST OF THE AREA EXCEPT
FAR NORTH AND EAST COUNTIES.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
STRONG MID/UPR LEVEL RIDGE CENTERED OVER THE NATIONS MID SECTION
PLACING THE OHIO VALLEY AROUND ITS PERIPHERY IN NORTHWESTERLY FLOW
TO BEGIN THE LONG TERM PERIOD. DISTURBANCES EMBEDDED IN THE FLOW
WILL BRING CHANCES FOR CONVECTION THRU THURSDAY. THE MID RIDGE
BUILDS A LTL EAST INTO THE GREAT LAKES LATE THIS WEEK INTO NEXT
WEEKEND. ALTHOUGH CAN NOT RULE OUT ISOLD PRECIP DURG THIS PERIOD
DUE TO LACK OF SIGNIFICANT FORCING AND BUILDING CAP IN THE FORM OF
WARM AIR ALOFT HAVE KEPT THE REGION DRY. WITH THE UPPER LEVEL RIDGE
BUILDING FURTHER EAST AND ASSOCIATED HEIGHT/THICKNESS RISES HAVE
INDICATED A RETURN TO THE EXTREME HEAT WITH HIGHS AROUND 100.

FRONTAL BOUNDARY LOOKS TO PUSH SOUTH INTO THE REGION LATER SUNDAY
INTO NEXT MONDAY.

HAVE TRENDED HIGH TEMPERATURES WARMER THAN MEX GUIDANCE ESPECIALLY
LATE IN THE WEEK INTO NEXT WEEKEND.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE FIRST FEW HOURS OF THE
TAFS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID
AFTERNOON AND INTO THE EVENING...IN A HOT AND UNSTABLE AIR MASS
OVER THE OHIO VALLEY. THERE IS NOT MUCH IN THE WAY OF ORGANIZED
FORCING FOR THESE STORMS...SO OVERALL COVERAGE IS UNCERTAIN AND
THE STORMS MAY BE DISORGANIZED. HOWEVER...SOME STRONG STORMS ARE
POSSIBLE GIVEN THE INSTABILITY.

HAVE INCLUDED TIMING FOR VCTS OR VCSH AT THE TAF SITES...FOCUSED
PRIMARILY ON THE DIURNAL CYCLE (AND SLIGHTLY LATER IN TIMING FOR
COLUMBUS). THERE AT LEAST SEEMS TO BE ENOUGH CONFIDENCE TO PUT
THIS IN THE FORECAST FOR NOW...AND EVENTUALLY MORE CONCRETE TIMING
WILL BE ABLE TO BE ADDED.

ISOLATED CONVECTION MAY ALSO PERSIST INTO THE OVERNIGHT
HOURS...BUT CONFIDENCE IS MUCH LOWER FOR THIS PERIOD.

ADDITIONAL STORMS WILL BE POSSIBLE ON MONDAY...AGAIN FAVORING THE
DIURNAL CYCLE.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ042-051>055-
     060-062>064-070>073-078>082-088.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR OHZ042-051>055-
     060-062>064-070>073-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ061-
     077.
     EXCESSIVE HEAT WARNING FROM NOON TO 8 PM EDT MONDAY FOR OHZ061-
     077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Jul 1, 4:45 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT SUN JUL 1 2012

INZ050-058-059-OHZ042-051>053-060-062-022045-
WAYNE-FAYETTE IN-UNION IN-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-GREENE-
445 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND
MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ026-034-035-043-044-022045-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
445 PM EDT SUN JUL 1 2012

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WILL REMAIN IN THE MID TO UPPER 90S THROUGH MUCH OF
THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ066-073>075-080-KYZ089>100-OHZ070-078-079-081-088-022045-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-CLERMONT-BROWN-ADAMS-SCIOTO-
445 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY AS A WEAK FRONTAL
BOUNDARY REMAINS DRAPED ACROSS THE REGION. SOME THUNDERSTORMS MAY
REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ045-046-056-065-074-022045-
UNION OH-DELAWARE-LICKING-FAIRFIELD-HOCKING-
445 PM EDT SUN JUL 1 2012

...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WILL REMAIN IN THE MID TO UPPER 90S THROUGH MUCH OF
THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ054-055-063-064-071>073-080-082-022045-
MADISON-FRANKLIN OH-FAYETTE OH-PICKAWAY-WARREN-CLINTON-ROSS-HIGHLAND-
PIKE-
445 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...SOUTH CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ077-022045-
HAMILTON-
445 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY AS A WEAK FRONTAL
BOUNDARY REMAINS DRAPED ACROSS THE REGION. SOME THUNDERSTORMS MAY
REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ061-022045-
MONTGOMERY-
445 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jul 1, 4:15 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT SUN JUL 1 2012

OHZ053-054-062-063-012115-
CLARK OH-FAYETTE OH-GREENE OH-MADISON OH-
415 PM EDT SUN JUL 1 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MADISON...EASTERN
GREENE...NORTHERN FAYETTE AND SOUTHERN CLARK COUNTIES THROUGH 515 PM
EDT...

AT 406 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLADSTONE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSONVILLE...
WASHINGTON COURT HOUSE...BLOOMINGBURG AND MOUNT STERLING.

ALSO...SHADY GROVE...SOUTH SOLON...OCTA...MILLEDGEVILLE...
BOOKWALTER...MIDWAY AND MADISON MILLS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3948 8335 3968 8383 3982 8377 3979 8325
      3978 8324
Local storm report, Jul 1, 4:29 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             COLDWATER               40.48N 84.63W
07/01/2012  E0.50 INCH       MERCER             OH   EMERGENCY MNGR

&&

HUGHES
Local storm report, Jul 1, 4:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             MARIA STEIN             40.41N 84.49W
07/01/2012  M1.00 INCH       MERCER             OH   TRAINED SPOTTER

&&

MKURZ
Local storm report, Jul 1, 4:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             COLDWATER               40.48N 84.63W
07/01/2012  M1.00 INCH       MERCER             OH   PUBLIC

&&

KURZ
Local storm report, Jul 1, 4:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             MINSTER                 40.39N 84.38W
07/01/2012  M0.50 INCH       AUGLAIZE           OH   PUBLIC

&&

KURZ
Local storm report, Jul 1, 4:54 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 SW ST. MARYS          40.52N 84.42W
07/01/2012  E1.00 INCH       AUGLAIZE           OH   EMERGENCY MNGR

0450 PM     TSTM WND GST     ST. MARYS               40.54N 84.39W
07/01/2012  E50 MPH          AUGLAIZE           OH   EMERGENCY MNGR

&&

HUGHES

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:24 PM EDTExcessive Heat WarningILNHamilton, Montgomery29 hr
Jul 1, 3:24 PM EDTHeat AdvisoryILNAdams, Brown, Butler, Champaign, Clark, Clermont and 18 more29 hr
Jul 1, 4:14 PM EDTSevere Thunderstorm WarningILNDarke, Mercer46 min
Jul 1, 4:15 PM EDTSpecial Weather StatementILNFayette60 min
Jul 1, 4:34 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby41 min
Jul 1, 4:38 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby52 min
Jul 1, 4:57 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Shelby2 hr
Jul 1, 5:07 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby38 min
Jul 1, 5:15 PM EDTSpecial Weather StatementILNFayette60 min
Jul 1, 5:26 PM EDTFlash Flood WarningILNAuglaize, Miami, Shelby115 min
Jul 1, 5:29 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison46 min
Jul 1, 5:38 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross52 min
Jul 1, 5:44 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway46 min
Jul 1, 5:45 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Madison, Montgomery, Warren45 min
Jul 1, 5:46 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami2 hr
Jul 1, 6:06 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Fayette, Greene, Madison106 min
Jul 1, 6:14 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway, Ross46 min
Jul 1, 6:18 PM EDTSpecial Weather StatementILNMontgomery42 min
Jul 1, 6:21 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross54 min
Jul 1, 6:26 PM EDTSpecial Weather StatementILNBrown, Clermont, Highland34 min
Jul 1, 6:26 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Licking, Pickaway49 min
Jul 1, 6:37 PM EDTSpecial Weather StatementILNButler53 min
Jul 1, 6:51 PM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Hamilton, Warren30 min
Jul 1, 6:59 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Licking46 min
Jul 1, 7:03 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland, Warren42 min
Jul 1, 7:07 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross25 min
Jul 1, 7:16 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland44 min
Jul 1, 7:35 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto40 min
Jul 1, 7:52 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto38 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.